# SDR SWIA201230793

- Difficulty date: May 7, 2012
- Submitted: May 25, 2012
- Operation: Air carrier
- Aircraft: N930SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7713
- Aircraft time: 25,136 hours, 21,368 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHARP DENT WITH CREASE IN CENTER, LOCATED 2.4 INCHES BEHIND FS 280, 2.5 INCHES BELOW STRINGER 25.  (C-CHECK)  REPAIRED IAW REO.
